Verifiable symmetric polynomial-based key distribution schemes
Article first published online: 11 OCT 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Security and Communication Networks
Volume 6, Issue 8, pages 1028–1034, August 2013
How to Cite
Liu, Y.-x., Zhang, Y.-q., Harn, L. and Hu, Y.-p. (2013), Verifiable symmetric polynomial-based key distribution schemes. Security Comm. Networks, 6: 1028–1034. doi: 10.1002/sec.671
- Issue published online: 10 JUL 2013
- Article first published online: 11 OCT 2012
- Manuscript Accepted: 5 SEP 2012
- Manuscript Revised: 31 JUL 2012
- Manuscript Received: 22 DEC 2011
- National Science Foundation of China. Grant Number: 60970140
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!